# SDR YENA2023122601646

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 8,793 hours, 1,291 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01015596
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'CLASS II CIDS MESSAGE ( CLASS II MX MSG DISPLAYED - CIDS ).  C/W REF LP 3880805, ITEM 2 (REMOVED AND REPLACED CIDS DIRECTOR 2 IAW AMM 23-73-34 OBRM DOWNLOAD PROCEDURE ACCOMPLISHED. OPS TEST SATISFACTORY. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED) FOR REMOVAL AND REPLACEMENT OF CIDS.
